Welcome to icliniq.com. I have read your query and understand your concerns. Regarding seizures, Levipil (Levetiracetam) is a good option for treatment of seizure disorder, and I think your doctor has taken the right decision. Now regarding the behavioral changes that you mentioned, I would like to inform you that it could be due to the following factors: 1. Seizure episodes: Seizure activity is known to cause psychosis in 15 % of affected individuals, and it is possible that if she had poor control of seizures, the disorder itself is leading to behavioral change. 2. Levipil: In a few patients, who are prescribed Levipil, develop some behavioral changes. This reason is possible if there is a clear temporal relationship between the start of Levipil and development of behavioral symptoms. I hope this answers you. If you have more questions, feel free to write back to me. Please do not forget to mention the symptoms of the patient along with the description of the behavioral change, which will help us in pinpointing the probable cause. Thanks again.